# SDR 7OKR202208053675

- Difficulty date: July 23, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Filed by: Clemens Aviation LLC, repair station 7OKR809N
- Aircraft: N727KB
- Make and model: Beech 400A
- Aircraft serial: RK260
- Aircraft time: 11,924 hours, 8,917 cycles
- Engine: Wilint FJ443A
- Engine time: 4,338 hours, 2,549 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shaft
- Condition: Sheared
- Location: Fdu
- Part time: 4,338 hours, 2,549 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT ENGINE HAD AN UNCOMMANDED DECELERATION ON APPROACH INTO KJAC. REMOVAL OF THE FUEL DELIVERY UNIT REVEALED THE GEARBOX DRIVE SPLINE SHAFT WAS SHEARED LEADING TO THE FUEL DELIVERY UNIT NOT BEING ABLE TO SUPPLY FUEL TO THE ENGINE.
